# SDR DALA2016092806947

- Difficulty date: September 21, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 42,601 hours, 24,227 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ODOR IN THE CABIN WITH HAZE.  MAINTENANCE FOUND APU CONTAMINATED.  CLEANED APU INLET AND INSPECTED DOOR.  INSPECTED AND FOUND OVERFLOW BOTTLE FULL AND DRIPPING HYDRAULIC FLUID.  EMPTIED BOTTLE AND PERFORMED DUCT BURNOUT.
